RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 796–800 (Mi mz11930)  

Brief Communications

The Sub-Riemannian Curvature of Curves in the Borel Subgroup of the Group $\mathrm{SL}(2,\mathbb R)$

M. V. Tryamkinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Keywords: special linear group, sub-Riemannian structure, Riemann approximation, sub-Riemannian curvature.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.3087.2017/4.6
This work was supported by the Ministry of Education and Science of the Russian Federation (grant no. 1.3087.2017/4.6).


DOI: https://doi.org/10.4213/mzm11930

Full text: PDF file (346 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 773–777

Bibliographic databases:

MSC: 53A35
Received: 17.01.2018

Citation: M. V. Tryamkin, “The Sub-Riemannian Curvature of Curves in the Borel Subgroup of the Group $\mathrm{SL}(2,\mathbb R)$”, Mat. Zametki, 104:5 (2018), 796–800; Math. Notes, 104:5 (2018), 773–777

Citation in format AMSBIB
\Bibitem{Try18}
\by M.~V.~Tryamkin
\paper The Sub-Riemannian Curvature of Curves in the Borel Subgroup of the Group $\mathrm{SL}(2,\mathbb R)$
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 796--800
\mathnet{http://mi.mathnet.ru/mz11930}
\crossref{https://doi.org/10.4213/mzm11930}
\elib{http://elibrary.ru/item.asp?id=36361330}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 773--777
\crossref{https://doi.org/10.1134/S0001434618110226}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059244744}


Linking options:
  • http://mi.mathnet.ru/eng/mz11930
  • https://doi.org/10.4213/mzm11930
  • http://mi.mathnet.ru/eng/mz/v104/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    References:19
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019